# SDR P5CA9500681

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWELLING AND PROTRUDING RIVETS IN FUSELAGE SKIN, AT BS 1940 BETWEEN S47L AND S51L.  REWORKED AREA AND TREATED PER BOEING SRM 51-10-02, WITHIN LIMITS, INSTALLED PER 51-30-02.
